# SDR SWAA2021071681794

- Difficulty date: June 9, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK SUPPORT ANGLE AT AFT CARGO BAY BS848 RBL13 WL160. ; / [01] ACB TRACK SUPPORT ANGLE BS 848; RBL 13 HAS NO ALLOWABLE DAMAGE LIMIT ON SRM; REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9.C  REMOVED TRACK SUPPORT ANGLE BS 848;RBL 13 PER SRM 51-40-02.; [02] VERIFIED APPLICABILITY SRM 51-10-02-0G-0. VERIFIED ACB TRACK SUPPORT ANGLE BS 848; RBL 13 HAS NO ALLOWABLE DAMAGE LIMIT ON SRM; REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9.C.; [03] LOCATED; DRILLED; DEBURRED NEW SUPPORT ANGLE AND INSTALLED PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A0083; DWG 146A7500.; [04] LOCATED; DRILLED; DEBURRED NEW SUPPORT ANGLE AND INSTALLED PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A0083; DWG 146A7500. VERIFIED INSTALLATION COMPLETED.; [05] LOCATED; DRILLED; DEBURRED NEW SUPPORT ANGLE AND INSTALLED PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A0083; DWG 146A7500. VERIFIED INSTALLATION COMPLETED.
